# SDR SWAA2020062987205

- Difficulty date: May 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LE (341B) RIB WAS CRACKED AT HSS 123.85.  REMOVED AND REPLACED THE RIB IAW DRAWING 186A1001, REV B, SRM 51-40-02-0G, AND SRM 51-40-05-0G.
